# SDR RRXA000061

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Damaged
- Location: Bs 1678 - 1698
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND HOLD DAMAGE; FUSELAGE, UPPER CARGO COMPT AT FS 1678.5 - 1698.5 - XCW 24.5 TO 59.5 PANEL HAS HOLE AND AREAS OF WEAR, FLOORBOARD.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
